Logo IPI  
Journal > Journal of the Indonesian Mathematical Society > MINIMUM COVERING SEIDEL ENERGY OF A GRAPH

 

Full Text PDF (372 kb)
Journal of the Indonesian Mathematical Society
Volume 22 Number 1 (April 2016)
MINIMUM COVERING SEIDEL ENERGY OF A GRAPH
Kanna, Rajesh ( Post Graduate Department of Mathematics, Maharanis Science College for Women, Mysore 570005, Karnataka, India./)
R, Jagadeesh ( Research Scholar, Research and Development Centre, Bharathiar University, Coimbatore 641 046, India.)
Farahani, Mohammad Reza ( Department of Applied Mathematics, Iran University of Science and Technology (IUST) Narmak, Tehran, 16844, Iran)
Article Info   ABSTRACT
Published date:
03 May 2016
 
In this paper we have computed minimum covering Seidel energies ofa star graph, complete graph, crown graph, complete bipartite graph and cocktailparty graphs. Upper and lower bounds for minimum covering Seidel energies of agraphs are also established.
Copyrights © 2016